Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Local singularities such that all deformations are tangentially flat

Author: Bernd Herzog
Journal: Trans. Amer. Math. Soc. 324 (1991), 555-601
MSC: Primary 14B07; Secondary 13F25, 14M15, 32S05, 32S30
MathSciNet review: 986026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for a local ring $ ({B_0},{\mathfrak{n}_0})$ containing a field to have only tangentially flat deformations. Various examples of such local rings are constructed.

References [Enhancements On Off] (What's this?)

  • [Bo] N. Bourbaki, Algèbre commutative, Hermann, Paris, 1961-1965.
  • [DEP] C. DeConcini, D. Eisenbud, and C. Procesi, Hodge algebras, Asterisque Soc. Math. France 91 (1982). MR 680936 (85d:13009)
  • [GD] A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Inst. Hautes Études Sci. Publ. Math., Paris, 1960-1967.
  • [Ha] R. Hartshorne, Algebraic geometry, Springer, Berlin, 1977. MR 0463157 (57:3116)
  • [He$ _{1}$] B. Herzog, Die Wirkung lokaler Homomorphismen auf die Hilbertfunktion, Math. Nachr. 97 (1980), 103-115. MR 600827 (82i:13024)
  • [He$ _{2}$] -, On a relation between the Hilbert functions belonging to a local homomorphism, J. London Math. Soc. 25 (1982), 458-466. MR 657502 (84e:13029)
  • [He$ _{3}$] -, A criterion for tangential flatness, Manuscripta Math. 43 (1983), 219-228. MR 707045 (84m:14008)
  • [He] J. Herzog, Strict local rings, Proc. Amer. Math. Soc. 84 (1982), 165-172. MR 637161 (84h:13017)
  • [Hi] H. Hironaka, Certain numerical characters of singularities, J. Math. Kyoto Univ. 10 (1970), 151-187. MR 0292831 (45:1913)
  • [I] A. Iarrobino, Compressed algebras, Trans. Amer. Math. Soc. 285 (1984), 337-378. MR 748843 (85j:13030)
  • [L] C. Lech, Inequalities related to certain couples of local rings, Acta Math. 112 (1964), 69-89. MR 0161876 (28:5080)
  • [Ma] H. Matsumura, Commutative ring theory, Cambridge Univ. Press, 1986. MR 879273 (88h:13001)
  • [Sche] P. Schenzel, Über die freien Auflösungen extremaler Cohen-Macaulay Ringe, J. Algebra 64 (1980), 93-101. MR 575785 (81j:13024)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14B07, 13F25, 14M15, 32S05, 32S30

Retrieve articles in all journals with MSC: 14B07, 13F25, 14M15, 32S05, 32S30

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society